Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the bending of a clamped plate


Authors: A. Weinstein and D. H. Rock
Journal: Quart. Appl. Math. 2 (1944), 262-266
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/10770
MathSciNet review: 10770
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/10770
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society